On the HOPF structure of W-2-algebra and N=1 superconformal algebra in the OPE language


Ozer H. T.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.3, no.7, pp.1313-1321, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 7
  • Publication Date: 2006
  • Doi Number: 10.1142/s0219887806001673
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Page Numbers: pp.1313-1321

Abstract

Hopf structure of the prototype realizations of the W-2-algebra and also N = 1 super-conformal algebra are obtained using the bosonic and also fermionic Feigin-Fuchs type of free massless scalar fields in the operator product expansion (OPE) language.